<  Back to the Polytechnique Montréal portal

Stochastic stability of linear time-delay system with Markovian jumping parameters

Khalid Benjelloun and El-Kébir Boukas

Article (1997)

Open Acess document in PolyPublie and at official publisher
[img] Open Access to the full text of this document
Published Version
Terms of Use: Creative Commons Attribution
Download (220kB)
Show abstract
Hide abstract

Abstract

This paper deals with the class of linear time-delay systems with Markovian jumping parameters (LTDSMJP). We mainly extend the stability results of the deterministic class of linear systems with time-delay to this class of systems. A delay-independent necessary condition and sufficient conditions for checking the stochastic stability are established. A sufficient condition is also given. Some numerical examples are provided to show the usefulness of the proposed theoretical results.

Uncontrolled Keywords

stochastic stability; Markov process; linear systems with jumping parameters; time-delay.

Subjects: 2100 Mechanical engineering > 2100 Mechanical engineering
Department: Department of Mechanical Engineering
Funders: CRSNG/NSERC
Grant number: OGP0036444
PolyPublie URL: https://publications.polymtl.ca/3374/
Journal Title: Mathematical Problems in Engineering (vol. 3, no. 3)
Publisher: Hindawi
DOI: 10.1155/s1024123x97000525
Official URL: https://doi.org/10.1155/s1024123x97000525
Date Deposited: 06 Nov 2018 13:22
Last Modified: 05 Apr 2024 20:24
Cite in APA 7: Benjelloun, K., & Boukas, E.-K. (1997). Stochastic stability of linear time-delay system with Markovian jumping parameters. Mathematical Problems in Engineering, 3(3), 187-201. https://doi.org/10.1155/s1024123x97000525

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only

View Item View Item